# SDR DL76G040741

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706206
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERSION INTO PHX, NR 1 ENGINE COMPRESSOR STALL AT CRUISE.  PHX MAINTENANCE FOUND METAL IN TAIL PIPE.  REPLACED ENGINE.
